# SDR DALA12007633127

- Difficulty date: September 5, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 31,153 hours, 16,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA, FLOOR SUPPORT  BETWEEN FR66 AND FR68 HAS CORROSION.   BLENDED CORROSION OF FLOOR SUPPORT IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 L=1.0" W=1.0"D=0.028.  R & R FLOOR SUPPORT  IAW SRM 51-42-11.
